# SDR IPXA2018041228472

- Difficulty date: March 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B621234
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION ON THE MAIN DECK CARGO FLOORBEAM BS 500 , LBL 97 - LBL 103.  REPLACED IAW SRM 51-40-02-0G, REV 82, AND DWG 457U2700, SH 1, REV D.
